# SDR YENA2024072701050

- Difficulty date: July 26, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 1,334 hours, 241 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2223, JFK-LAX. (ETOPS)  ( CLASS II MX MSG - GPCU OR AC GEN ); PERFORMED OPERATION TEST OF ALL SYSTEM (EPGS) IAW AMM 24-41-00. TEST PASSED. MX-4 UPDATED AND PLACARD REMOVED.
